MAUDE Adverse Event Report: LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT
Model Number 0638-803-00
Medical Device Problem Code Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, before the procedure, the energy was weak.The patient was present at the time of the event.Information regarding the patient and procedure outcome was not provided.
 
Event or Problem Description
It was reported that, before the procedure, the energy was weak.The procedure was completed with the same console.No patient complications were reported.Further information received indicated that the console prompted a red screen, indicating that the console entered case saver mode.The manufacturer has reviewed all information and determined this event no longer meets reporting criteria for the low power event.
 
Additional Manufacturer Narrative
The console was not returned; however, it was serviced on site.Service evaluation indicated that the system was experiencing low power during operation.Inspection identified abnormally high energy values at the lower end of channels 2 and 3.The flash lamps in both channels were replaced, after which the parameters returned to normal and the system tested successfully.No additional issues were identified.The malfunction identified could have affected device performance and contributed to the event experienced by the customer.The system was confirmed to be fully operational following service.A risk review was completed and confirmed that the event of low power was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause traced to component failure.

Brand Name
VERSAPULSE POWERSUITE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24215471
Report Number2124215-2026-05344
Device Sequence Number20930763
Product Code GEX
UDI-Device Identifier07290109146171
UDI-Public(01)07290109146171(11)090201(10)32
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0638-803-00
Device Catalogue Number0638-803-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date03/03/2026
Date Device Manufactured02/01/2009
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown